# SDR ASOA201705021533

- Difficulty date: May 2, 2017
- Submitted: May 5, 2017
- Operation: Air carrier
- Aircraft: N605QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10022
- Aircraft time: 36,465 hours, 27,168 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH6703163425
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 26 RT CORRODED BTW FRAMES 280-295. REMOVED AND REPLACED STR RT 26 BTW FRAMES 280-295 IAW 51-42-06-001-001 A01, 53-21-03-001-002 A01. P/N SH670-31634-25 DRAWING SH670-31634.
